Generalized solvability of loaded wave equation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 723-724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a17,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {Generalized solvability of loaded wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {723--724},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a17/}
}
M. T. Dzhenaliev (Jenaliyev). Generalized solvability of loaded wave equation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 723-724. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a17/